MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL VERIFIER 25MM 020; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL VERIFIER 25MM 020; FILE, PULP CANAL, ENDODONTIC
Catalog Number A017502502000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that verifier 25mm 020 file broke during use.The outcome of this event is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
Summary: involved product that broke during use was not returned and cannot be analyzed.Moreover, no unused file is available for evaluation.The provided batch number #7079060 shows that this production was made on 2010.Dhr is not available anymore, review cannot be performed.Root causes are not identified.We will track this kind of event and monitor the trend.
 
Additional Manufacturer Narrative
Additional information received: deviced received.Investigation results: five verifiers 25mm 020 were returned (one file in loose + four unused files).File in loose is broken at the base of the active part (fatigue).No material defect was found during analysis of the rupture pattern.The batch number #7079060 shows that this production was made on 2010.Dhr is not available anymore, review cannot be performed.Unused files were evaluated and were found in compliance with specifications.Root causes are not identified.We will track this kind of event and monitor the trend.Correcting previously submitted codes: type of investigation removing 4114 and adding 10.Investigation findings removing 3221 and adding 213.This is a follow up report for these corrected/updated codes.

Brand Name
VERIFIER 25MM 020
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key18358208
Report Number8031010-2023-00884
Device Sequence Number17748955
Product Code EKS
UDI-Device IdentifierD716SVK6201
UDI-PublicD716SVK6201
Combination Product (Y/N)N
Initial Reporter CountryKU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA017502502000
Device Lot Number7079060
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/06/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer12/06/2023
12/06/2023
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/19/2024
02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown